# SDR DALA2016021901247

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CORRODED AT BS 180-188 LBL 55.  REMOVED OUT OF LIMITS FLOOR SUPPORT FABRCATED NEW SUPPORT AND INSTALLED AT CABIN FLOOR BS 154 TO 192 LBL -55 IAW SRM 51-40-02, 51-30-07, 51-40-08, 51-10-04.
